BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A note on permanence of nonautonomous cooperative scalar population models with delays

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2014-08

Where published
Applied Mathematics and Computation

Publication Identifiers
ISSN - 0096-3003

Publisher
Elsevier BV

Volume
240

Number of pages
8
Starting page
82
Last page
90

Document Identifiers
DOI - https://doi.org/10.1016/j.amc.2014.04.040
URL - http://dx.doi.org/10.1016/j.amc.2014.04.040


Export

APA
Teresa Faria, (2014). A note on permanence of nonautonomous cooperative scalar population models with delays. Applied Mathematics and Computation, 240, 82-90. ISSN 0096-3003. eISSN . http://dx.doi.org/10.1016/j.amc.2014.04.040

IEEE
Teresa Faria, "A note on permanence of nonautonomous cooperative scalar population models with delays" in Applied Mathematics and Computation, vol. 240, pp. 82-90, 2014. 10.1016/j.amc.2014.04.040

BIBTEX
@article{48440, author = {Teresa Faria}, title = {A note on permanence of nonautonomous cooperative scalar population models with delays}, journal = {Applied Mathematics and Computation}, year = 2014, pages = {82-90}, volume = 240 }